# SDR CALA0000683

- Difficulty date: May 16, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT RT FORWARD ANGLE CORRODED.  THE ANGLE WAS REMOVED AND RERPLACED IAW SRM 51-30-1.
